Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011, Article ID 840908, 19 pages
http://dx.doi.org/10.1155/2011/840908
Research Article

Large Deviations for Stochastic Differential Equations on Associated with the Critical Sobolev Brownian Vector Fields

Department of Mathematics, Shanghai University of Finance and Economics, 777 Guoding Road, Shanghai 200433, China

Received 25 January 2011; Revised 30 July 2011; Accepted 18 August 2011

Academic Editor: Henri Schurz

Copyright © 2011 Qinghua Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain a large deviation principle for the stochastic differential equations on the sphere associated with the critical Sobolev Brownian vector fields.